Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tk939

Sodium sulfacetamide and initial breakout

I've been using a sodium sulfacetamide lotion for about 2 weeks now and I've noticed that my acne is worse than it was before I started. I tried searching for information on it causing an initial breakout but I couldn't find much on that, so I was wondering if anyone has had it happen to them in the past or if it's actually just a bad reaction I'm having to the stuff?

Share this post


Link to post
Share on other sites

Good question. I just started using Plexion cleansing cloths 2 days ago (which is sodium sulfacetamide and sulfur) and I've gotten more breakouts as well. So while I don't have an answer, you're not alone.

Share this post


Link to post
Share on other sites

ive use it for a month and my skin is worse than before. i am stopping completely and going back to the dermatologist. i find that if it works for most people, it does not work for me. salycylic acid, benzoyl peroxide, etc.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×